Table of Contents
Journal of Probability
Volume 2014 (2014), Article ID 703697, 9 pages
Research Article

On the Preservation of Infinite Divisibility under Length-Biasing

School of Mathematics & Statistics, University of Western Australia, 35 Stirling Highway, Crawley, WA 6009, Australia

Received 20 February 2014; Accepted 23 June 2014; Published 21 July 2014

Academic Editor: Serkan Eryílmaz

Copyright © 2014 Anthony G. Pakes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anthony G. Pakes, “On the Preservation of Infinite Divisibility under Length-Biasing,” Journal of Probability, vol. 2014, Article ID 703697, 9 pages, 2014. doi:10.1155/2014/703697